# SDR AALA202404120665

- Difficulty date: December 16, 2023
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S8-9r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT UPPER CORNER AFT FACE AT FR 68 BETWEEN S8R AND S9R. REPAIRED FRAME PER EA 351799.
